Existence of Solutions for Fractional Boundary Value Problem with Nonlinear Derivative Dependence
Wenzhe Xie,
Jing Xiao and
Zhiguo Luo
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We investigate the existence of solutions for fractional boundary value problem including both left and right fractional derivatives by using variational methods and iterative technique.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/812910.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/812910.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:812910
DOI: 10.1155/2014/812910
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().